hcg side effects

  1. New Member
    Get Big or Die's Avatar
    Join Date
    Apr 2006
    Posts
    28
    Rep Power
    118
    Level
    5
    Lv. Percent
    29.63%

    hcg side effects


    I am curious if hcg or my test cyp causes "loose stools"? My stomach hurts real bad and I am constantly going to the bathroom. I've been on HCG for 2 weeks now and 500mg's of test cyp for 3 weeks now. Thanks

  2. Advanced Member
    mercedesdd's Avatar
    Join Date
    Apr 2006
    Posts
    729
    Rep Power
    468
    Level
    21
    Lv. Percent
    47.86%

    Quote Originally Posted by Get Big or Die
    I am curious if hcg or my test cyp causes "loose stools"? My stomach hurts real bad and I am constantly going to the bathroom. I've been on HCG for 2 weeks now and 500mg's of test cyp for 3 weeks now. Thanks
    As for me never had what your saying using test or hcg!! What the hell you eating man LOL!!! Sounds like a stomach flu to me but I dunno !! I will bump for more info for ya!!
  3. Banned
    jomi822's Avatar
    Join Date
    Jul 2005
    Age
    33
    Posts
    2,419
    Rep Power
    0
    Level
    35
    Lv. Percent
    52.43%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by mercedesdd
    As for me never had what your saying using test or hcg!! What the hell you eating man LOL!!! Sounds like a stomach flu to me but I dunno !! I will bump for more info for ya!!
    sides of hcg are kind of like test i doubt theyd cause what you are takling about.

    the sides of hcg i know of are:
    increased aromtase activity
    natural test production
    not having nuts the size of raisenets
    showing up positive on a pregnancy test

    and of course if you use the **** high dose for too long your nuts wont respond to your natural LH the way they should. that aspect scares the **** out of me
    •   
       

  4. Registered User
    revodrew's Avatar
    Join Date
    Jun 2005
    Posts
    1,115
    Rep Power
    671
    Level
    26
    Lv. Percent
    64.12%
    Achievements Posting Pro

    Hows your water intake?
  5. King Kong
    idunk42's Avatar
    Join Date
    Jun 2005
    Age
    33
    Posts
    2,348
    Rep Power
    1288
    Level
    34
    Lv. Percent
    93.93%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Get Big or Die
    I am curious if hcg or my test cyp causes "loose stools"? My stomach hurts real bad and I am constantly going to the bathroom. I've been on HCG for 2 weeks now and 500mg's of test cyp for 3 weeks now. Thanks
    Are you injecting sub-q??
  

  
 

Similar Forum Threads

  1. HCG for youg health male...side effects???
    By sundevil04 in forum Male Anti-Aging Medicine
    Replies: 11
    Last Post: 08-18-2009, 11:15 PM
  2. Replies: 18
    Last Post: 06-16-2005, 03:19 AM
  3. broadening of the face and neck- aas side effect?
    By polski_69 in forum Anabolics
    Replies: 5
    Last Post: 04-21-2003, 11:47 PM
  4. Side Effect?
    By MUSCLEDAD71 in forum Anabolics
    Replies: 3
    Last Post: 04-15-2003, 02:03 PM
  5. Steroid Side Effects And How To Avoid Them (Part 1 & 2)
    By YellowJacket in forum Anabolics
    Replies: 1
    Last Post: 02-05-2003, 12:34 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in